Pain From The Injection Of Blood Draw?
, when my right hand was injected when the blood was drawn, it turns blue / bruised and hurts every time I press it, and it has been more than a week since the injection that the pain has not gone away, what should I do, is this a common thing?
Thank you for asking HealthReplies.com.
Blood draws for laboratory examination in most cases are performed from a vein. The injection marks that turn blue and feel painful when pressed may be caused by phlebitis, which is inflammation of the veins. This inflammation is more at risk in people who are elderly, rarely move parts of the body that were injected, do not maintain good personal hygiene, smoke, or also have problems with blood clotting. Not only pain and bruising, phlebitis can also make your hands swell and stiff when moved.
Besides phlebitis, your complaints can also arise due to other causes, for example contact dermatitis (skin inflammation due to contact with allergic or irritant triggers), infection at the injection site, and so on.
Considering that complaints have been going on for more than 3 days after injection, you should check with your doctor right away. If it is true that the cause is phlebitis, then with proper treatment, this condition should be harmless and can be cured.
In the meantime, you should keep the area of the injection-used hand well clean, namely by diligently bathing and wearing clean and loose clothes. Compress the area where the injection is sore with warm water or take paracetamol so that the pain subsides. Avoid silencing the painful hand too often, stay active as usual. Expand to drink and eat nutritious food. Avoid applying anything to the bruised injection site, unless it is prescribed by a doctor.
Hope this helps ..
dr. Nadia Nurotul Fuadah